Journal of Graph Theory

Cover image for Journal of Graph Theory

April 2010

Volume 63, Issue 4

Pages 259–348

    1. An approximate version of Hadwiger's conjecture for claw-free graphs (pages 259–278)

      Maria Chudnovsky and Alexandra Ovetsky Fradkin

      Version of Record online: 11 MAY 2009 | DOI: 10.1002/jgt.20425

    2. Kings in locally semicomplete digraphs (pages 279–287)

      Ruixia Wang, Aimin Yang and Shiying Wang

      Version of Record online: 11 MAY 2009 | DOI: 10.1002/jgt.20426

    3. Monochromatic Hamiltonian 3-tight Berge cycles in 2-colored 4-uniform hypergraphs (pages 288–299)

      András Gyárfás, Gábor N. Sárközy and Endre Szemerédi

      Version of Record online: 11 MAY 2009 | DOI: 10.1002/jgt.20427

    4. Multi-coloring the Mycielskian of graphs (pages 311–323)

      Wensong Lin, Daphne Der-Fen Liu and Xuding Zhu

      Version of Record online: 11 MAY 2009 | DOI: 10.1002/jgt.20429

    5. Star coloring planar graphs from small lists (pages 324–337)

      André Kündgen and Craig Timmons

      Version of Record online: 2 JUN 2009 | DOI: 10.1002/jgt.20431

SEARCH

SEARCH BY CITATION